MathSciNet Relay Station
MathSciNet bibliographic data
MR1088021 (92k:35102) 35J65 (34B15 35J25)
Kwong, Man Kam; Li, Yi Uniqueness of radial solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 333 (1992), no. 1, 339–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement